# SDR MWEA99795

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Chafed
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT TAILCONE MATING SURFACE ON FUSELAGE IS CHAFED.  MAINTENANCE FITTED AND INSTALLED NEW -5 AND -6 FRAMES.
